# SDR 9520069919

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO BIL AND LANDED WITHOUT INCIDENT.  REMOVED AND LUBRICATED APEX BOLT ON NOSE LANDING GEAR TRUNNION LINK.  OPERATIONAL CHECK GOOD.
